Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You and Your Team.

Learn More →

Bupivacaine/lidocaine

Bupivacaine/lidocaine Reactions 1704, p74 - 2 Jun 2018 Horner’s syndrome and Harlequin syndrome: case report A 31-year-old woman developed Horner’s syndrome and Harlequin syndrome following an anaesthetic bolus of bupivacaine and lidocaine. The primipara woman requested epidural analgesia during labour following induction with oxytocin at 37 weeks of gestation. She received an epidural analgesia, after which relief from labour pain was achieved. Six hours after the epidural analgesia, she was suspected for possible loss of fetal well- being during the active phase of dilatation. Therefore, an emergency caesarean was required. She received a bolus of bupivacaine 25mg and lidocaine 200mg anaesthesia through the epidural catheter with the aim of appropriate sensory- motor blocking. After fifteen minutes of epidural anaesthesia, there was an appearance of unilateral flushing on the on the right upper limb and right-hand side of the face with elevated temperature and unilateral hyperhidrosis. After a few minutes of evolution, establishment of Horner’s syndrome followed by while pallor, coldness and nausea in the left unilateral region were noted. There were no other concomitant symptoms. The women was transferred to the resuscitation unit. A differential diagnosis of Harlequin syndrome was made. In the post-surgery period, she received IV analgesic regimen http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Reactions Weekly Springer Journals

Bupivacaine/lidocaine

Reactions Weekly , Volume 1704 (1) – Jun 2, 2018

Bupivacaine/lidocaine

Abstract

Reactions 1704, p74 - 2 Jun 2018 Horner’s syndrome and Harlequin syndrome: case report A 31-year-old woman developed Horner’s syndrome and Harlequin syndrome following an anaesthetic bolus of bupivacaine and lidocaine. The primipara woman requested epidural analgesia during labour following induction with oxytocin at 37 weeks of gestation. She received an epidural analgesia, after which relief from labour pain was achieved. Six hours after the epidural analgesia, she was suspected...
Loading next page...
 
/lp/springer_journal/bupivacaine-lidocaine-f80nkrVSXP
Publisher
Springer Journals
Copyright
Copyright © 2018 by Springer International Publishing AG, part of Springer Nature
Subject
Medicine & Public Health; Drug Safety and Pharmacovigilance; Pharmacology/Toxicology
ISSN
0114-9954
eISSN
1179-2051
DOI
10.1007/s40278-018-46717-9
Publisher site
See Article on Publisher Site

Abstract

Reactions 1704, p74 - 2 Jun 2018 Horner’s syndrome and Harlequin syndrome: case report A 31-year-old woman developed Horner’s syndrome and Harlequin syndrome following an anaesthetic bolus of bupivacaine and lidocaine. The primipara woman requested epidural analgesia during labour following induction with oxytocin at 37 weeks of gestation. She received an epidural analgesia, after which relief from labour pain was achieved. Six hours after the epidural analgesia, she was suspected for possible loss of fetal well- being during the active phase of dilatation. Therefore, an emergency caesarean was required. She received a bolus of bupivacaine 25mg and lidocaine 200mg anaesthesia through the epidural catheter with the aim of appropriate sensory- motor blocking. After fifteen minutes of epidural anaesthesia, there was an appearance of unilateral flushing on the on the right upper limb and right-hand side of the face with elevated temperature and unilateral hyperhidrosis. After a few minutes of evolution, establishment of Horner’s syndrome followed by while pallor, coldness and nausea in the left unilateral region were noted. There were no other concomitant symptoms. The women was transferred to the resuscitation unit. A differential diagnosis of Harlequin syndrome was made. In the post-surgery period, she received IV analgesic regimen

Journal

Reactions WeeklySpringer Journals

Published: Jun 2, 2018

References